# SDR CALA9801591

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT VERTICAL STABILIZER SLIDER PANEL AND A .75 INCH CRACK IN RT VERTICAL STABILIZER SLIDER PANEL.  BOTH PANELS WERE REPLACED IAW SRM 51-20-1, FIGURE 7, 51-10-2, AND MM 51-20-2.
